ANNALES DE L'INSTITUT FOURIER

Avec cedram.org


Année 2006

1  2  3


Michel Mendès France
Stalking staggeringly large numbers
(Traquer les nombres incroyablement grands)
Vol. 56 no. 7 (2006), p. 1983-1985 Détail
Guy Barat; Valérie Berthé; Pierre Liardet; Jörg Thuswaldner
Dynamical directions in numeration
(Dynamique de la numération)
Vol. 56 no. 7 (2006), p. 1987-2092 Détail
Boris Adamczewski; Yann Bugeaud; Les Davison
Continued fractions and transcendental numbers
(Fractions continues et nombres transcendants)
Vol. 56 no. 7 (2006), p. 2093-2113 Détail
Gabrielle Allouche; Jean-Paul Allouche; Jeffrey Shallit
Kolam indiens, dessins sur le sable aux îles Vanuatu, courbe de Sierpinski et morphismes de monoïde
(Indian kolam, drawings on the sand in the Vanuatu Islands, Sierpinski curve, and morphisms of monoids)
Vol. 56 no. 7 (2006), p. 2115-2130 Détail
Petr Ambrož; Zuzana Masáková; Edita Pelantová; Christiane Frougny
Palindromic complexity of infinite words associated with simple Parry numbers
(Complexité palindromique des mots infinis associés aux nombres de Parry simples)
Vol. 56 no. 7 (2006), p. 2131-2160 Détail
Pierre Arnoux; Valérie Berthé; Arnaud Hilion; Anne Siegel
Fractal representation of the attractive lamination of an automorphism of the free group
(Représentation fractale de la lamination attractive d’un automorphisme du groupe libre)
Vol. 56 no. 7 (2006), p. 2161-2212 Détail
Veronica Baker; Marcy Barge; Jaroslaw Kwapisz
Geometric realization and coincidence for reducible non-unimodular Pisot tiling spaces with an application to $\beta $-shifts
(Représentation géométrique et coïncidence pour pavages associés à une substitution de type Pisot non-unimodulaire réductible avec une application aux beta-shifts)
Vol. 56 no. 7 (2006), p. 2213-2248 Détail
Julien Cassaigne; Nataliya Chekhova
Fonctions de récurrence des suites d’Arnoux-Rauzy et réponse à une question de Morse et Hedlund
(Recurrence functions of Arnoux-Rauzy sequences, and answer to a question of Morse and Hedlund)
Vol. 56 no. 7 (2006), p. 2249-2270 Détail
Marcia Edson; Luca Q. Zamboni
On the Number of Partitions of an Integer in the $m$-bonacci Base
(Sur le nombre de partitions d’un entier en base $m$-bonacci)
Vol. 56 no. 7 (2006), p. 2271-2283 Détail
Hiromi Ei; Shunji Ito; Hui Rao
Atomic surfaces, tilings and coincidences II. Reducible case
(Surfaces atomiques, pavages et coïncidences II)
Vol. 56 no. 7 (2006), p. 2285-2313 Détail
Sébastien Ferenczi
Substitution dynamical systems on infinite alphabets
(Substitutions sur un alphabet infini)
Vol. 56 no. 7 (2006), p. 2315-2343 Détail
Clemens Fuchs; Robert Tijdeman
Substitutions, abstract number systems and the space filling property
(Substitutions et propriété de remplissage de l’espace)
Vol. 56 no. 7 (2006), p. 2345-2389 Détail
Maki Furukado; Shunji Ito; E. Arthur Robinson Jr
Tilings associated with non-Pisot matrices
(Pavages associés à des matrices non-Pisot)
Vol. 56 no. 7 (2006), p. 2391-2435 Détail
Jean-Pierre Gazeau; Jean-Louis Verger-Gaugry
Diffraction spectra of weighted Delone sets on beta-lattices with beta a quadratic unitary Pisot number
(Spectre de diffraction d’ensembles de Delaunay avec poids supportés par des beta-réseaux où beta est un nombre de Pisot unitaire)
Vol. 56 no. 7 (2006), p. 2437-2461 Détail
Marion Le Gonidec
Sur la complexité de mots infinis engendrés par des $q$-automates dénombrables
(Complexity of infinite words generated by countable $q$-automata)
Vol. 56 no. 7 (2006), p. 2463-2491 Détail
Jun Luo; Jörg M. Thuswaldner
On the Fundamental Group of self-affine plane Tiles
(Groupe fondamental de motifs auto-affines)
Vol. 56 no. 7 (2006), p. 2493-2524 Détail
Christian Mauduit
Propriétés arithmétiques des substitutions et automates infinis
(Arithmetics properties of substitutions and infinite automata)
Vol. 56 no. 7 (2006), p. 2525-2549 Détail
Bo TAN; Zhi-Xiong WEN; Jun WU; Zhi-Ying WEN
Substitutions with Cofinal Fixed Points
(Substitutions de Points fixes co-finaux)
Vol. 56 no. 7 (2006), p. 2551-2563 Détail
Jean-Louis Verger-Gaugry
On gaps in Rényi $\beta $-expansions of unity for $\beta > 1$ an algebraic number
(Sur les lacunes du $\beta $-développement de Rényi de l’unité pour $\beta > 1$ un nombre algébrique)
Vol. 56 no. 7 (2006), p. 2565-2579 Détail
Athanasios Batakis
Dimension of the harmonic measure of non-homogeneous Cantor sets
(Dimension de la mesure harmonique d’ensembles de Cantor non-homogènes)
Vol. 56 no. 6 (2006), p. 1617-1631 Détail
Bo Berndtsson
Subharmonicity properties of the Bergman kernel and some other functions associated to pseudoconvex domains
(Sous-harmonicité du noyau de Bergman et d’autres fonctions associées à des domaines pseudoconvexes)
Vol. 56 no. 6 (2006), p. 1633-1662 Détail
Julien Roques
Classification rationnelle et confluence des systèmes aux différences singuliers réguliers
(Rational classification and confluence of regular singular difference systems)
Vol. 56 no. 6 (2006), p. 1663-1699 Détail
Lawrence Ein; Robert Lazarsfeld; Mircea Mustaţă; Michael Nakamaye; Mihnea Popa
Asymptotic invariants of base loci
(Invariants asymptotiques des lieux de base)
Vol. 56 no. 6 (2006), p. 1701-1734 Détail
Claus Mazanti Sorensen
A generalization of level-raising congruences for algebraic modular forms
(Une généralisation des congruences d’augmentation du niveau pour des formes modulaires algébriques)
Vol. 56 no. 6 (2006), p. 1735-1766 Détail
Talia Fernós
Relative property (T) and linear groups
(La propriété (T) relative et les groupes linéaires)
Vol. 56 no. 6 (2006), p. 1767-1804 Détail
Laurent Bruasse
Optimal destabilizing vectors in some Gauge theoretical moduli problems
(Vecteurs déstabilisants optimaux et problèmes de modules en théorie de jauge)
Vol. 56 no. 6 (2006), p. 1805-1826 Détail
Mitya Boyarchenko; Sergei Levendorski
Beyond the classical Weyl and Colin de Verdière’s formulas for Schrödinger operators with polynomial magnetic and electric fields
(Au-delà des formules classiques de Weyl et de Colin de Verdière pour les opérateurs de Shrödinger avec des champs polynomiaux électriques et magnétiques.)
Vol. 56 no. 6 (2006), p. 1827-1901 Détail
Xue Ping Wang
Asymptotic expansion in time of the Schrödinger group on conical manifolds
(Développement asymptotique du groupe de Schrödinger sur des variétés coniques)
Vol. 56 no. 6 (2006), p. 1903-1945 Détail
Alcides Lins Neto
On Halphen’s Theorem and some generalizations
(Sur un théorème de Halphen et quelques généralisations)
Vol. 56 no. 6 (2006), p. 1947-1982 Détail
Paolo de Bartolomeis; Adriano Tomassini
On Solvable Generalized Calabi-Yau Manifolds
(Sur les variétés de Calabi-Yau généralisées résolubles)
Vol. 56 no. 5 (2006), p. 1281-1296 Détail

1  2  3

haut